# SDR 2024F00035

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: General aviation
- Aircraft: N784XJ
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 19,847 hours, 10,912 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Warning Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS FLAP FAIL CAS MESSAGE POSTED. POWERED UP AIRCRAFT AND DID NOT HAVE ACTIVE FLAP FAIL CAS MESSAGE BUT FOUND MOTOR FAULT, COMMAND ERROR, GROUND FAULT, NO COMMAND, AND INTERNAL FAULT AT FLAP CONTROLLER BOX. RESET FLAP FAULTS, CYCLED FLAPS / SLATS SEVERAL TIMES AND FAULTS DID NOT RETURN. ALSO PERFORMED VISUAL INSPECTION OF FLAPS, ROLLERS TRACKS, ACTUATORS AND FLEX SHAFTS WITH NO DISCREPANCIES NOTED.
